IEEE - Institute of Electrical and Electronics Engineers, Inc. - Sets of Eigenvectors for Volumes of Revolution

Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1960
Volume: 8
Page(s): 309 - 319
ISSN (Paper): 0097-2002
DOI: 10.1109/TMTT.1960.1125238
Regular:

The electric and magnetic eigenvectors of a volume of revolution can be written in terms of two-dimensional scalar and vector functions. These functions are the eigenfunctions of certain linear... View More

Advertisement